Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 135167, 10 pages
Research Article

A Note on Iwasawa-Type Decomposition

1CEGEP, Champlain St. Lawrence, QC, Canada G1V 4K2
2Department of Mathematics, The University of Arizona, Tucson, AZ 85721-0089, USA

Received 2 December 2010; Accepted 25 February 2011

Academic Editor: Hans Engler

Copyright © 2011 Philip Foth. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Foth and J.-H. Lu, “Poisson structures on complex flag manifolds associated with real forms,” Transactions of the American Mathematical Society, vol. 358, no. 4, pp. 1705–1714, 2006. View at Publisher · View at Google Scholar
  2. N. J. Vilenkin and A. U. Klimyk, Representation of Lie Groups and Special Functions. Vol. 3, vol. 75, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1992.
  3. K.-H. Neeb, Holomorphy and Convexity in Lie Theory, vol. 28 of de Gruyter Expositions in Mathematics, Walter de Gruyter & Co., Berlin, Germany, 2000.
  4. P. Foth, “Polygons in Minkowski space and the Gelfand-Tsetlin method for pseudo-unitary groups,” Journal of Geometry and Physics, vol. 58, no. 7, pp. 825–832, 2008. View at Publisher · View at Google Scholar
  5. P. Foth, “Eigenvalues of sums of pseudo-Hermitian matrices,” Electronic Journal of Linear Algebra, vol. 20, pp. 115–125, 2010. View at Google Scholar
  6. P. Foth and M. Lamb, “The Poisson geometry of SU (1,1),” Journal of Mathematical Physics, vol. 51, no. 9, p. 10, 2010. View at Publisher · View at Google Scholar